MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-19H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
1.5 hours into dialysis treatment, machine alarmed for blood leak.Treatment was interrupted and patient was moved to a different machine/set-up.Approximately 250ml of blood loss.The test strip we used was positive and no blood was visible in the affluent dialysate.We had no other blood leaks with this lot number.Zofran was administered to the patient.There were no medical interventions, however patient did require dialysis access revision the following day.Dialysis settings: bfr 350, dfr 600.
 
Event or Problem Description
 
Additional Manufacturer Narrative
3/7/25: this follow up submission is to correct the date of the report on section b4, from 2/4/2025 to 3/6/2025.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
MDR Report Key21537629
Report Number1056186-2025-00006
Device Sequence Number12673166
Product Code KDI
UDI-Device Identifier00383790007122
UDI-Public00383790007122
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
Report Date (Section F) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDD+ELISIO-19H
Device Lot Number23K02P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/04/2025
Device Age3 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/06/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/06/2025